Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013, Article ID 628250, 8 pages
http://dx.doi.org/10.1155/2013/628250
Research Article

A More Accurate Half-Discrete Hilbert Inequality with a Nonhomogeneous Kernel

Department of Mathematics, Guangdong University of Education, Guangzhou, Guangdong 510303, China

Received 8 May 2013; Accepted 3 June 2013

Academic Editor: Kehe Zhu

Copyright © 2013 Qiliang Huang and Bicheng Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

By using the way of weight functions and the idea of introducing parameters, a more accurate half-discrete Hilbert inequality with a nonhomogeneous kernel and a best constant factor is presented. We also consider its best extension with the parameters, the equivalent forms, and the operator expressions as well as some reverses.